Altiva tablets

Altiva

  • Active Ingredient: Fexofenadine
  • 180 mg, 120 mg
Buy Now

What is Altiva?

The active ingredient of Altiva brand is fexofenadine. Fexofenadine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. C32H39NO4•HCl M.W. 538.13 Fexofenadine hydrochloride is a white to off-white crystalline powder. It is freely soluble in methanol and ethanol, slightly soluble in chloroform and water, and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists as a zwitterion in aqueous media at physiological pH. Fexofenadine hydrochloride is formulated as a tablet for oral administration. Each tablet contains 30, 60, or 180 mg Fexofenadine hydrochloride (depending on the dosage strength) and the following excipients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, and titanium dioxide. Fexofenadine hydrochloride tablets meet USP Dissolution Test 3.

Used for

Altiva is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Altiva include: sleeplessness; shortness of breath, difficult or labored breathing; Vomiting; joint pain; trouble sleeping; Chest tightness.

How to Buy Altiva tablets online?

To buy Altiva online - simply click on the "Buy Now" button from the top and follow along with our shop. Payment and Order takes a couple of minutes, and all measures are evident. We do not take a medical prescription plus also we have many procedures of payment. With each detail of fast delivery and confidentiality, then you can read on the applicable pages on the hyperlinks from the navigation menu.

Related Medications

Fexadyne

Fexadyne 180mg, 120mg

fexofenadine

More info

Lasticom

Lasticom 10ml

azelastine

More info

APC-Loratadine

APC-Loratadine 10mg

loratadine

More info

Helvecin

Helvecin 10mg, 5mg

cetirizine

More info

What should I discuss with my healthcare provider before taking Altiva?

You should not use Altiva if you are allergic to it.

Ask a doctor or pharmacist if this medicine is safe to use if you have:

Ask a doctor before using this medicine if you are pregnant or breastfeeding.

Older adults may be more sensitive to the effects of this medicine. If you are 65 or older, ask a doctor before taking Altiva.

This medicine may contain phenylalanine. Tell your doctor if you have phenylketonuria (PKU).

Allergy Season

Tracy has wanted to work in her garden all spring, but when she stays in her backyard for more than a couple of minutes, allergy symptoms come on with a vengeance. Her eyes itch, post-nasal drip intensifies, and red, itchy hives appear on her arms and legs.

Tracy goes to her allergist and tells him of the symptoms, hoping that something can be done to help her tolerate being outdoors so she can plant her garden.

Tracy's allergist Dr. Chang wants to prescribe an antihistamine. These medications work by blocking a chemical messenger called histamine, which is a trigger of allergy symptoms in the body.

Dr. Chang tells Tracy that there are two antihistamine options he thinks they should choose between, cetirizine (brand name Zyrtec) and Altiva (brand name Allegra). But what are the similarities and differences between these medications in terms of how they work, what they are used for, and their side effects?

Altiva

The effects of itraconazole on the pharmacokinetics and pharmacodynamics of a single oral dose of Altiva 180 mg have been investigated in relation to the multidrug resistance gene MDR1 in seven healthy subjects with the 2677GG/3435CC (G/C) haplotype and seven with the 2677TT/3435TT (T/T) haplotype (35 c ) . One hour before the dose of Altiva, either 200 mg itraconazole or placebo was given in a double-blind, randomized, crossover manner with a 2-week washout period. Histamine-induced wheal and flare reactions were measured to assess the effects on the antihistamine response. In the placebo phase there was no difference between the two MDR1 haplotypes in the pharmacokinetics of either Altiva or itraconazole. However, after itraconazole pretreatment the differences in Altiva pharmacokinetics became statistically significant; the mean Altiva AUC in the T/T group was significantly higher than that in the G/C group and the oral clearance in the T/T group was lower than in the G/C group. Itraconazole pretreatment caused more than a 3-fold increase in the peak concentration of Altiva and the AUC to 6 hours compared with placebo. This resulted in significantly greater suppression of the histamine-induced wheal and flare reactions in the itraconazole pretreatment phase compared with placebo. Thus, the effect of these MDR1 haplotypes on Altiva disposition is magnified in the presence of itraconazole. Itraconazole pretreatment significantly altered the disposition of Altiva and thus its peripheral antihistamine effects.

What should I avoid while taking Altiva?

Do not take Altiva with fruit juice (such as apple, orange, or grapefruit). These juices can make it harder for your body to absorb Altiva.

Avoid taking an antacid within 2 hours before or after you take Altiva. Certain antacids can make it harder for your body to absorb this medicine.

Ask a doctor or pharmacist before using other cough or cold medicines that may contain similar ingredients.

Can I take Altiva with other hay fever treatments?

Yes, it’s fine to take Altiva together with other hay fever treatments, for example steroid nasal sprays (such as Beconase, Rhinacort Aqua and Flixonase Nasules) or eye drops.

How should this medicine be used?

The combination of Altiva and pseudoephedrine comes as an extended-release (long-acting) tablet to take by mouth. The Altiva and pseudoephedrine 12-hour tablet is usually taken once or twice a day on an empty stomach with water. The Altiva and pseudoephedrine 24-hour tablet is usually taken once a day on an empty stomach with water. Altiva and pseudoephedrine will work better if it is not taken with fruit juices such as orange, grapefruit, or apple juice. Take Altiva and pseudoephedrine at around the same time(s) every day. Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Altiva and pseudoephedrine exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor.

Altiva and pseudoephedrine controls the symptoms of seasonal allergic rhinitis but does not cure this condition. Continue to take Altiva and pseudoephedrine even if you feel well and are not experiencing these symptoms. If you wait too long between doses, your symptoms may become worse.

Swallow the tablets whole; do not split, chew, or crush them.

Altiva Drug Interactions

Tell your doctor or pharmacist if you’re taking any other medicines, including herbal remedies, vitamins or supplements.

Some medicines and Altiva interfere with each other and increase the chances of you having side effects. Check with your pharmacist or doctor if you’re taking:

  • midodrine, a medicine used to treat low blood pressure
  • ketoconazole, a medicine to treat fungal infections
  • erythromycin, an antibiotic
  • ritonavir or lopinavir, medicines used to treat HIV infection
  • rifampicin, an antibiotic
  • indigestion remedies containing aluminium or magnesium – leave about 2 hours between the times that you take Altiva and your indigestion remedy
  • any medicine that makes you drowsy, gives you a dry mouth, or makes it difficult for you to pee. Taking Altiva might make these side effects worse.

Using Altiva with any of the following medicines is usually not recommended, but may be required in some cases. If both medicines are prescribed together, your doctor may change the dose or how often you use one or both of the medicines.

Using Altiva with any of the following medicines may cause an increased risk of certain side effects, but using both drugs may be the best treatment for you. If both medicines are prescribed together, your doctor may change the dose or how often you use one or both of the medicines.

  • Aluminum Carbonate, Basic
  • Aluminum Hydroxide
  • Aluminum Phosphate
  • Dihydroxyaluminum Aminoacetate
  • Dihydroxyaluminum Sodium Carbonate
  • Magaldrate
  • Magnesium Carbonate
  • Magnesium Hydroxide
  • Magnesium Oxide
  • Magnesium Trisilicate
  • St John’s Wort

Mixing Altiva with herbal remedies and supplements

There might be a problem taking some herbal remedies and supplements alongside Altiva – especially ones that cause sleepiness, a dry mouth or make it difficult to pee.

Seldane ® (Terfenadine) versus Allegra ® (Altiva): Metabolism Matters: Safety

The science of drug discovery and drug development is littered with examples of promising compounds and even marketed drugs that have encountered serious safety issues. In the case of marketed therapeutics, the sponsor companies often withdraw the drug from the market even if this is not required by regulators. The sudden and unexpected loss of revenue can radically change the fortunes of the sponsor company. At the same time, the removal from the market of a previously successful drug can provide an opportunity for the development of novel therapies, especially if a related compound with similar properties can be identified. Such is the case with the non-sedating antihistamine Allegra ® ( Altiva , Figure 13.13(b) ).

1.3 Elemental analysis

The calculated elemental composition is as in Table 4.1 .

Table 4.1 . Elemental analysis of Altiva base and hydrochloride salt

Can use of Altiva cause other pregnancy complications?

No studies have looked at whether Altiva could cause other pregnancy complications. A study on Terfenadine found no increase in premature delivery or low birth weight with use during pregnancy.

Altiva is a metabolite of terfenadine and is a histamine H 1 receptor antagonist with less side effects. It is used for the treatment of seasonal allergies.

Nervous System

In this double-blind, randomized, placebo-controlled active comparator trial, patients were given either bilastine, Altiva , or a matched placebo for the treatment of perennial allergic rhinitis. The investigators evaluated a total nasal symptom score for 2 weeks, with the primary analysis evaluating the change from baseline. In total, 765 patients were included in the study, with 256 receiving bilastine 20 mg once daily, 254 receiving Altiva 60 mg twice daily, and 255 patients receiving placebo. Overall, the adverse events reported in all three groups were similar. Somnolence was reported more often in the bilastine (2/249, 0.8%) and Altiva (1/246, 0.4%) than compared to placebo (0 patients). In addition, postural dizziness was reported in bilastine (1/249, 0.4%), while dizziness was reported in the Altiva group (2/246, 0.8%), while zero patients reported dizziness in the placebo group. Finally, headache was also reported in by both bilastine and Altiva groups (1/246, 0.4% vs 2/246, 0.8%, respectively) .

Is it safe to take Altiva for a long time?

Altiva is unlikely to do you any harm if you take it for a long time. However, it’s best to take Altiva only for as long as you need to.

4 Oxidation of Terfenadine by CYP3A4

Terfenadine, a bioprecursor prodrug, is an antihistamine used for the treatment of allergic conditions. It is completely metabolized in the liver by the enzyme cytochrome P450 3A4 isoform to give the active metabolite Altiva ( Figure 28.43 ) . Terfenadine was taken off the market due to the risk of cardiac arrhythmia caused by QT prolongation. The active metabolite is not cardiotoxic, however, and is now sold under the brand name Allegra. This is an example where the active component is better administered than a bioprecursor prodrug due to its pharmacologically undesirable activity.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap